Update on the PPI Med

I called the pharmacy yesterday to ask about the ppi med. I’m on. I told them about the pain it was causing me and how it’s also causing flu like symptoms.

She told me in no uncertain terms to get off the med. It shouldn’t be doing that. I can’t tell you how relieved I was. Well I can, but I’m sure you already know.

So I had some other ppi’s here from when my Internist had me on them to protect my stomach from anti-inflamatories which I can no longer take.

I asked the pharmacist about taking them. I told her they didn’t make me sick last I was on them. She said they’re in the same family, take them instead. So I’m using up the old script.

The jury’s out on how I’m doing with them. When I took the pill this morning I felt okay. Now I’m hurting. I don’t know if that’s the med or the ulcers. I’m at least not running to the washroom so that’s something.

It’s always a guessing game with autoimmune disease. Is the illness making me sick or the meds, or both?! It’s such a mind game. A roller coaster ride I’d really like to get off.

I wish the medications didn’t cause issues as serious as the diseases. Gotta wonder what pharma companies are up too.

Anyway, I hope that you’re all having a low pain day.

Don’t forget I have a FB support group for those suffering with autoimmune disease! I’d love to see you there!  https://www.facebook.com/groups/crankypantsautoimmunediseaesupport/

Stop the snow & Bring back the Sun,

CrankyPants

10 thoughts on “Update on the PPI Med

    1. Thanks Diane. I used the other meds today and while I still have some stomach pain, (Which could actually be the ulcers) I’m not sick like I’ve been with the other stuff. I guess I’m just allergic to the other stuff.

      Liked by 1 person

  1. I was on ppis for a while and had difficulty finding one that worked. It’s easy to understand why so many of us are afraid to try any new medications!

    Like

    1. Oh really? So I’m not the only one who has had a bad reaction to them? When you found one that worked how long did you have to be on it? Did you have stomach ulcers? I definitely developing somewhat of a phobia with medications because my body doesn’t react well to many.

      Like

      1. I was on it for a few years, but then was switched to another med after research came out about the dangers of long term use. I had esophageal ulcers.

        Like

What say you Cranky Pants?

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s